# SDR UIEA2018011900094

- Difficulty date: January 13, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 82,457 hours, 23,887 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Eng Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, A LT ENGINE BLEED OFF MESSAGE ACTIVATED.  PERFORMED AN AIR SUPPLY BITE IAW 36-20-00,  NO FAULTS.  OPERATED LEFT ENGINE IAW 71-01-02,  BLEEDS OPS CHECKED GOOD.
